BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
368607 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, blood leaked from the non-patient end of the device eight (8) times.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.E.1.Initial reporter facility name: (b)(6).Investigation summary: bd did not receive any samples or photos for investigation.However, 10 retained samples were subjected to functional tests.All samples passed the testing, and there was no evidence of side-pierced sleeves, poor sleeve recovery, sleeve fall-off, or sleeve leakage.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve leakage.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.